MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 352636
Medical Device Problem Codes Leak/Splash (1354); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: sales rep reported that the staff found that there were too many air bubbles in the iv set that they couldn't get out, and that it leaked.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
IV ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th avenue
bethlehem, PA 18018
8334251464
MDR Report Key25055878
Report Number2521402-2026-00448
Device Sequence Number18687065
Product Code FPA
UDI-Device Identifier04046955594597
UDI-Public(01)04046955594597(11)250408(17)280408(10)0061997653
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K170595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number352636
Device Lot Number0061997653
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown